Extensions of Riemannian metrics from a differentiable manifold to its linear frame bundle
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1992), pp. 93-102
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1992_6_a11,
author = {A. Ya. Sultanov},
title = {Extensions of {Riemannian} metrics from a~differentiable manifold to its linear frame bundle},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {93--102},
year = {1992},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1992_6_a11/}
}
A. Ya. Sultanov. Extensions of Riemannian metrics from a differentiable manifold to its linear frame bundle. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1992), pp. 93-102. http://geodesic.mathdoc.fr/item/IVM_1992_6_a11/